# SDR CALA2018091901968

- Difficulty date: September 19, 2018
- Submitted: September 19, 2018
- Operation: Air carrier
- Aircraft: N415UA
- Make and model: Airbus A320-232
- Aircraft serial: 475
- Aircraft time: 77,944 hours, 30,349 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Screw
- Condition: Worn
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR FWD DOOR STOP NR 7 IS WORN BELOW LIMITS. REMOVED AND REPLACED R1 DOOR FWD DOOR STOP SCREW NR 7 IAW AMM 52-11-31-400-002. ADJUSTED DOOR STOP SCREW IAW AMM 52-11-00-820-001.
